Get E-Book on COVID-19

Q. Is masturbation the reason for my premature ejaculation?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 15, 2017 and last reviewed on: Feb 01, 2019

Hi doctor,

I am a 32 year old unmarried male. I am suffering from premature ejaculation. I am masturbation from 13 years od age using sex toys. I am not lasting more than two minutes. I am taking antidepressants and doing squeeze technique. But, it does not help me. Kindly suggest medicine for premature ejaculation. I am worried to get married. I also have diabetes. My sugar level before the meal is 9.5 mol and after the meal is 110 mol. I am taking Gliclazide 80 mg once daily.

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hi,

Welcome to icliniq.com.

I can understand your concern.

  • First of all, I would like to tell you that masturbation is not the reason for the problem of premature ejaculation you are having. Masturbation is a safe habit, and most of the men masturbate.
  • Diabetes increases the risk of premature ejaculation. So, I would advise you to maintain the blood sugar levels. If that is not controlled, then consult your doctor for dose adjustment of the drug.
  • For premature ejaculation, you can think of taking Dapoxetine. The drug is a SSRI drug (selective serotonin reuptake inhibitor), and you can take it on as necessary basis.
  • The drug will help to delay the time. The drug is safe to use and free of serious side effects. Please talk to your doctor about the prescription of this drug.

For further information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 
1 out of 1 likes

Related Questions:
Will my anxiety relapse if I stop SSRI?
What do hypochromia and anisocytosis mean?
My partner fears the dentist would pull out all his teeth. Are his concerns valid?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Having depression and not getting well with SSRI. Can you suggest any treatment?

Query: Hi doctor, I am suffering from depression, anxiety, and OCD. I have tried triglycerides and SSRI, but they do not seem to work. I also have BP and diabetes. I am currently on cardiac medicines as I have undergone angioplasty twice. Please suggest me the treatment for depression.  Read Full »

Why does my penis go flaccid right before ejaculation?

Query: Hello doctor, I had a minor bike accident four years back. A couple of days later, I realized that I was not getting erections. I consulted a urologist and was diagnosed with ED and was administered medicine (in sachets) to be emptied into a glass of water and consumed. That brought back interest in...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.